loading, one second please...

Cvs Sinus Congestion And Pain Caplets

Reviewing: Cvs Sinus Congestion & Pain Caplets Daytime And Nighttime 24 Capsuls  |  Rating:
haplon By haplon on
Badge: Author | Level: 3 | Treatments Expertise:

Whenever I start to get the creeping symptoms of a serious head cold, I turn to this CVS Sinus medication. I used to an active Sudafed user, however, this product has the same active ingredients (Acetaminophen and HCL phenylephrine) in the same amounts, has both nighttime and daytime versions, and it 2 dollars cheaper price. This product works is easy to ingest, it works wells - just a few minutes after taking it you will begin to feel your sinuses melting, and lasts a good 2-3 hours. Unlike some other meds, CVS Sinus also doesn't include the ingredient Pseudoephedrine, so people with hypothyroidism may take it as well. Other warnings do exist, as they do for all products with acetaminophen (no 3+ drinks, etc). The official symptoms that this product is listed to treat are "headache, sinus congestion and pressure, runny nose and sneezing, nasal congestion, minor aches and pain, itching of the nose or throat, and itchy, watery eyes." I've tried a lot of cold medications from Advil to Zycam and for the common sinus cold I must recommend this CVS brand. For other sicknesses like sore throat or just plain headache, I would rather recommend Tylenol or plain acetaminophen (see other reviews).